# SDR SWIA200921249

- Difficulty date: March 19, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 14,472 hours, 12,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6150 - FRONT HALF OF EMERGENCY LIGHTS INOP.  REPLACED NR 2 LSI INVERTER.
